# SDR DHL2007751518

- Difficulty date: March 20, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 34,927 hours, 18,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 651986220
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT E/E AT BS 300, ON RT CRAWLWAY HAS I/B CORRODED ON LOWER SURFACE (NLG TRUNNION SUPPORT).  GAINED ACCESS, REMOVED CORROSION, WITH MATERIAL LOSS EXCEEDING LIMITS AS PER B727 SRM 53-10-1 (MAT REMOVED <.085").  REMOVED AND REPLACED RT MID CHORD ANGLE PER B727 SRM 51-30-2 AND 51-20-1.  RETURNED AREA TO NORMAL.
